RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bashtanov, Alexey Il'ich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:268
Abstract pages:739
Full texts:71
References:94
E-mail:

Subject:

Ergodic theory.


http://www.mathnet.ru/eng/person51924
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. A. I. Bashtanov, “Conjugacy Classes are Dense in the Space of Mixing $\mathbb{Z}^d$-Actions”, Math. Notes, 99:1 (2016), 9–23  mathnet  mathscinet  isi  elib  scopus
2013
2. A. I. Bashtanov, “Generic Mixing Transformations Are Rank $1$”, Mat. Zametki, 93:2 (2013),  163–171  mathnet  mathscinet  zmath  elib; Math. Notes, 93:2 (2013), 209–216  isi  elib  scopus
2010
3. A. I. Bashtanov, “Property of almost independent images for ergodic transformations without partial rigidity”, Tr. Mat. Inst. Steklova, 271 (2010),  29–39  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 271 (2010), 23–33  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019